# SDR SWAA2022052605743

- Difficulty date: May 2, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR HAS TEMP REPAIR; NEED PERMANENANT REPAIR.CLEANED AND PREPARED DAMAGE AREA FOR REPAIR; STOP DRILL CRACK AS PER B737 SRM 51-70-04-2R-10; PERFORMED DRY OUT ON DAMAGE AREA ; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[04] VERIFIED MEASUREMENTS; CLEAN AND DRY OUT.OK TO INSTALL REPAIR;[05] REPAIRED CRACK DAMAGE ON L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO# 1690463 AND PO#1760049;[06] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5; APPLIED PRIMER I/B OF VAPOR BARRIER AS PER B-737 AMM-28-11-00-600-801.APPLIED TEFLON TO O/B SIDE OF VAPOR BARRIER AS PER B-737 AMM 51-21-81-370-802.
